# SDR ASAA0680743

- Difficulty date: July 7, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- Aircraft time: 41,474 hours, 21,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 995792170
- Condition: Chafed
- Location: Bs 826-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL CHAFED.  REPLACED FLOOR PANEL PER SRM 51-30-2.
